- -

Solving random homogeneous linear second-order differential equations: a full probabilistic description

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Solving random homogeneous linear second-order differential equations: a full probabilistic description

Show full item record

Casabán, M.; Cortés, J.; Romero, J.; Roselló, M. (2016). Solving random homogeneous linear second-order differential equations: a full probabilistic description. Mediterranean Journal of Mathematics. 13(6):3817-3836. doi:10.1007/s00009-016-0716-6

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/94531

Files in this item

Item Metadata

Title: Solving random homogeneous linear second-order differential equations: a full probabilistic description
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper a complete probabilistic description for the solution of random homogeneous linear second-order differential equations via the computation of its two first probability density functions is given. As a ...[+]
Subjects: Random variable transformation method , First and second probability density functions , Random homogeneous linear second-order differential equations.
Copyrigths: Reserva de todos los derechos
Source:
Mediterranean Journal of Mathematics. (issn: 1660-5446 )
DOI: 10.1007/s00009-016-0716-6
Publisher:
Springer-Verlag
Publisher version: https://doi.org/10.1007/s00009-016-0716-6
Thanks:
This work has been partially supported by the Spanish M. C. Y. T. Grant MTM2013-41765-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record